# SDR AALA20150403007

- Difficulty date: April 3, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 87,685 hours, 13,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 52056
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD CABIN SEAT MOUNTED EMER LIGHTS ARE INOPERATIVE FROM 2A TO 8A.  R & R BATTERY CHARGER & BATTERY M735 IAW AMM 33-51-07.  SYS CHECKED NORMAL.
